# SDR TWAA9901301

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 24953
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 5
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO FLOOR EGRESS LIGHTS WERE INOPERATIVE AT SEAT ROW 5, RT SIDE OF CABIN.  FOUND WIRES DISCONNECTED, AND RECONNECTED SAME.  CHECK-C 12-5-98 LAX.
